Works matching DE "SET theory"
Results: 5000
FOUR DIMENSIONAL MATRIX SUMMABILITY OF DOUBLE SEQUENCE OF SETS WITH RESPECT TO MODULUS FUNCTION.
- Published in:
- Journal of Classical Analysis, 2025, v. 25, n. 1, p. 95, doi. 10.7153/jca-2025-25-06
- By:
- Publication type:
- Article
Queer individuals' experiences in STEM learning and working environments.
- Published in:
- Studies in Science Education, 2025, v. 61, n. 1, p. 1, doi. 10.1080/03057267.2024.2313903
- By:
- Publication type:
- Article
泵用微连通对称双卸荷槽及其困油与流量特性.
- Published in:
- Fluid Machinery, 2024, v. 52, n. 4, p. 50, doi. 10.3969/j.issn.l005-0329.2024.04.008
- By:
- Publication type:
- Article
长江经济带新质生产力发展水平的 地区差异与时空演进 ——基于粗糙集与未确知模型.
- Published in:
- East China Economic Management, 2025, v. 39, n. 3, p. 11, doi. 10.19629/j.cnki.34-1014/f.240725013
- By:
- Publication type:
- Article
How Streaming (Tracking) in Eighth Grade Mathematics Reinforces Racialized Social Class Inequalities in Aotearoa New Zealand.
- Published in:
- Peabody Journal of Education (0161956X), 2024, v. 99, n. 1, p. 4, doi. 10.1080/0161956X.2024.2310461
- By:
- Publication type:
- Article
STEM Major Perspectives for Humanizing Undergraduate Mathematics Classes.
- Published in:
- Journal of Humanistic Mathematics, 2025, v. 15, n. 1, p. 4, doi. 10.5642/jhummath.yxva2579
- By:
- Publication type:
- Article
Uniform Generalization Bounds on Data-Dependent Hypothesis Sets via PAC-Bayesian Theory on Random Sets.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Does the Earth Care? Indifference, Providence, and Provisional Ecology by Mick Smith and Jason Young (review).
- Published in:
- Environment, Space, Place, 2024, v. 16, n. 1, p. 124, doi. 10.1353/spc.2024.a951614
- By:
- Publication type:
- Article
As pedagogias dos Mapas Mentais: sentidos e significados para as crianças.
- Published in:
- Olhar de Professor, 2024, v. 27, p. 1, doi. 10.5212/OlharProfr.v.27.22102.005
- By:
- Publication type:
- Article
الفكر السياسي وأثره في تقنين أنظمة العلاقات الدولية.
- Published in:
- Journal of the College Of Basic Education, 2024, v. 30, n. 125, p. 830
- By:
- Publication type:
- Article
Methodological Issues of the Fuzzy Set Theory (Generalizing Article).
- Published in:
- Inorganic Materials, 2024, v. 60, n. 4, p. 389, doi. 10.1134/S0020168524700572
- By:
- Publication type:
- Article
HEGEL'S DIALECTICS AS AN INVITATION TO CLASS STRUGGLE IN MATHEMATICS.
- Published in:
- Philosophy of Mathematics Education Journal, 2025, n. 42, p. 1
- By:
- Publication type:
- Article
SOME COMMON FIXED-POINT AND FIXED-CIRCLE RESULTS IN SYMMETRIC S-MULTIPLICATIVE METRIC SPACE.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 313, doi. 10.7251/BIMVI2402313T
- By:
- Publication type:
- Article
IRREDUCIBILITY AND RIGIDITY IN DIGITAL IMAGES.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 303, doi. 10.7251/BIMVI2402303B
- By:
- Publication type:
- Article
INVERSE PAIRED DOMINATION IN SOME GRAPHS.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 275, doi. 10.7251/BIMVI2402275D
- By:
- Publication type:
- Article
GENERALIZED MICRO Δ-LOCALLY CLOSED SETS IN MICRO TOPOLOGICAL SPACES.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 205, doi. 10.7251/BIMVI2402205G
- By:
- Publication type:
- Article
Towards a contemporary philosophical re-interpretation of Thorstein Veblen's theory of instincts and institutions: an axiomatic approach.
- Published in:
- Journal of Philosophical Economics, 2024, v. 17, p. 244
- By:
- Publication type:
- Article
A Comprehensive Python Tool for Interval Valued Bipolar Neutrosophic Sets and Operations.
- Published in:
- Journal of Fuzzy Extension & Applications (JFEA), 2025, v. 6, n. 1, p. 190, doi. 10.22105/jfea.2024.446338.1395
- By:
- Publication type:
- Article
Response to Letter to Editor by A. Derbalah et al.: the role of automation in enhancing reproducibility and interoperability of PBPK models.
- Published in:
- Briefings in Bioinformatics, 2025, v. 26, n. 1, p. 1, doi. 10.1093/bib/bbaf060
- By:
- Publication type:
- Article
Logical Connectives of Fuzzy Soft Set Theory.
- Published in:
- New Mathematics & Natural Computation, 2025, v. 21, n. 1, p. 339, doi. 10.1142/S1793005726500407
- By:
- Publication type:
- Article
Disjunctive Product of Soft Directed Graphs.
- Published in:
- New Mathematics & Natural Computation, 2025, v. 21, n. 1, p. 229, doi. 10.1142/S1793005725500139
- By:
- Publication type:
- Article
On Soft Graph Isomorphism.
- Published in:
- New Mathematics & Natural Computation, 2025, v. 21, n. 1, p. 113, doi. 10.1142/S1793005725500073
- By:
- Publication type:
- Article
Cartesian Product and Composition of Soft Semigraphs.
- Published in:
- New Mathematics & Natural Computation, 2025, v. 21, n. 1, p. 37, doi. 10.1142/S1793005725500036
- By:
- Publication type:
- Article
METHODOLOGY OF COMPREHENSIVE DIAGNOSTICS OF TECHNICAL EDUCATIONAL AND SCIENTIFIC CLUSTER MANAGEMENT RISKS.
- Published in:
- Scientific Bulletin of National Mining University, 2025, n. 1, p. 132, doi. 10.33271/nvngu/2025-1/132
- By:
- Publication type:
- Article
Transportation of stationary random measures not charging small sets.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2024, v. 21, n. 2, p. 1903, doi. 10.30757/ALEA.v21-72
- By:
- Publication type:
- Article
MANAGING AND EVALUATING THE INTEGRATION OF INFORMATION TECHNOLOGIES IN HEALTHCARE INSTITUTIONS.
- Published in:
- Polish Journal of Management Studies, 2024, v. 30, n. 2, p. 297, doi. 10.17512/pjms.2024.30.2.18
- By:
- Publication type:
- Article
Application of Fuzzy Subordinations and Superordinations for an Analytic Function Connected with q -Difference Operator.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 138, doi. 10.3390/axioms14020138
- By:
- Publication type:
- Article
Reflexivity and Duplicability in Set Theory.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 678, doi. 10.3390/math13040678
- By:
- Publication type:
- Article
Eulerian and Hamiltonian Soft Semigraphs.
- Published in:
- International Journal of Foundations of Computer Science, 2025, v. 36, n. 2, p. 183, doi. 10.1142/S0129054124500138
- By:
- Publication type:
- Article
WINNING SETS OF REGULAR LANGUAGES: DESCRIPTIONAL AND COMPUTATIONAL COMPLEXITY.
- Published in:
- Journal of Automata, Languages & Combinatorics, 2023, v. 28, n. 1-3, p. 89
- By:
- Publication type:
- Article
Maximisation of Admissible Multi-Objective Heuristics.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 78, p. 619, doi. 10.1613/jair.1.14861
- By:
- Publication type:
- Article
Fairness in Forecasting of Observations of Linear Dynamical Systems.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 76, p. 1247, doi. 10.1613/jair.1.14050
- By:
- Publication type:
- Article
A Practical Approach to Discretised PDDL+ Problems by Translation to Numeric Planning.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 76, p. 115, doi. 10.1613/jair.1.13904
- By:
- Publication type:
- Article
Incompatibilities between Iterated and Relevance-Sensitive Belief Revision.
- Published in:
- Journal of Artificial Intelligence Research, 2020, v. 69, p. 85, doi. 10.1613/jair.1.11871
- By:
- Publication type:
- Article
Preference Orders on Families of Sets - When Can Impossibility Results Be Avoided?
- Published in:
- Journal of Artificial Intelligence Research, 2019, v. 66, p. 1147, doi. 10.1613/jair.1.11879
- By:
- Publication type:
- Article
Cooperative Monitoring to Diagnose Multiagent Plans.
- Published in:
- Journal of Artificial Intelligence Research, 2014, v. 51, p. 1, doi. 10.1613/jair.4339
- By:
- Publication type:
- Article
Efficient HEX-Program Evaluation Based on Unfounded Sets.
- Published in:
- Journal of Artificial Intelligence Research, 2014, v. 49, p. 269, doi. 10.1613/jair.4175
- By:
- Publication type:
- Article
Unfounded Sets and Well-Founded Semantics of Answer Set Programs with Aggregates.
- Published in:
- Journal of Artificial Intelligence Research, 2011, v. 42, p. 487
- By:
- Publication type:
- Article
Determining Possible and Necessary Winners under Common Voting Rules Given Partial Orders.
- Published in:
- Journal of Artificial Intelligence Research, 2011, v. 41, p. 25, doi. 10.1613/jair.3186
- By:
- Publication type:
- Article
Generic Preferences over Subsets of Structured Objects.
- Published in:
- Journal of Artificial Intelligence Research, 2009, v. 34, p. 133, doi. 10.1613/jair.2653
- By:
- Publication type:
- Article
Perseus: Randomized Point-based Value Iteration for POMDPs.
- Published in:
- Journal of Artificial Intelligence Research, 2005, v. 24, p. 195, doi. 10.1613/jair.1659
- By:
- Publication type:
- Article
Learning Content Selection Rules for Generating Object Descriptions in Dialogue.
- Published in:
- Journal of Artificial Intelligence Research, 2005, v. 24, p. 157, doi. 10.1613/jair.1591
- By:
- Publication type:
- Article
Solving Set Constraint Satisfaction Problems using ROBDDs.
- Published in:
- Journal of Artificial Intelligence Research, 2005, v. 24, p. 109, doi. 10.1613/jair.1638
- By:
- Publication type:
- Article
OWNERSHIP STRUCTURES AND CAPITAL ALLOCATION: EVIDENCE FROM ESTIMATING PRODUCTION FUNCTIONS UNDER ALTERNATIVE SPECIFICATIONS.
- Published in:
- Corporate Ownership & Control, 2008, v. 5, n. 2, p. 100
- By:
- Publication type:
- Article
"To the Boards," Shooting His Age.
- Published in:
- UMAP Journal, 2022, v. 43, n. 4, p. 342
- By:
- Publication type:
- Article
Understanding Refugee Families' Potentials for Supporting Children's Mathematics Learning.
- Published in:
- Teachers College Record, 2022, v. 124, n. 5, p. 49, doi. 10.1177/01614681221103948
- By:
- Publication type:
- Article
Weakly Standard BCC-Algebras.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 5-6, p. 521
- By:
- Publication type:
- Article
Representing L-fuzzy sets.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 3-4, p. 365
- By:
- Publication type:
- Article
Explaining differences in one teacher's instruction across multiple tracked fifth‐grade classes.
- Published in:
- School Science & Mathematics, 2022, v. 122, n. 1, p. 54, doi. 10.1111/ssm.12504
- By:
- Publication type:
- Article
The Food Drive Task: Problem Solving for Social Justice in the Elementary Grades.
- Published in:
- Ohio Journal of School Mathematics, 2023, v. 95, p. 1
- By:
- Publication type:
- Article